# SDR FDEA201007162565

- Difficulty date: July 16, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 1320-1540, LBL 45 HAS GOUGES, CORROSION, AND WORN PAINT FINISH.  REMOVED CORROSION ON SEAT TRACK STA 1320-1540 LBL 45 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL IX. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-  40-02. CLASSIFIED CATEGORY "A" MAJOR REPAIR
